# SDR IPXA2023061693452

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 81,084 hours, 16,103 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: No Test
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMER PWR TEST FAILR&R'D BOTH SHIPS BATTERIES PER AMM 24-34-62-000-802 AND 24-34-62-400-802 OPS TEST PER AMM 24-34-02-700-802 NORMAL AT THIS TIME
